Skip to Main content Skip to Navigation
Journal articles

Higher order sliding modes manifold design via singular LQ control

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01259289
Contributor : Serena Benassù <>
Submitted on : Wednesday, January 20, 2016 - 11:34:32 AM
Last modification on : Saturday, March 28, 2020 - 2:24:32 AM

Identifiers

  • HAL Id : hal-01259289, version 1

Citation

I. Castillo, M. Jimenez-Lizarraga, E. Ibarra. Higher order sliding modes manifold design via singular LQ control. Journal of The Franklin Institute, Elsevier, 2015, 352 (7), pp.2810-2830. ⟨hal-01259289⟩

Share

Metrics

Record views

168